# SDR CALA9700216

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .25 INCH CRACKS IN FLOOR SUPPORT AT BL 0 BETWEEN STA 380 AND 400.  A NEW FLOOR SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-30-51.
